# SDR C2XA10IA129

- Difficulty date: April 24, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N12922
- Make and model: Emb EMB-145LR
- Aircraft serial: 145338
- Aircraft time: 22,923 hours, 17,390 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: C14130AAAMDTA
- Part serial: 298
- Condition: Sticking
- Location: Cockpit
- Part time: 15,657 hours, 13,278 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2433, ON TAKEOFF THE CREW REPORTED THE STANDBY ALTIMETER TO BE STICKING.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE STANDBY ALTIMETER, OPERATIONALLY TESTED WITH NO DEFECTS.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
